Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sharp pains in head and ear, strange lumos on forehead. Prescribed Keflex, outer ear numb. What could it be ?

My 22 yr old sis hit her head in the temple area appx two weeks ago at work. Since then she s had sharp pains in her head and ear and has strange lumos on her forhead. Her family doctor sent her for an mri which was clear. She went back and family doc said it was an ear infection . Put her on keflex appx 4 days ago. The inner ear pain has gone away but her face is still swelledand having sharp pains in her head. She says outer ear is numb . The lumps on her forhead won t go away. What could this be?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I have gone through your query.
If your sister`s MRI report is normal and symptoms are subsiding then there is no need to so much worry.
Please believe in you doctor and go through your doctor’s prescription for better management.
Lump on her forehead go away in about 10 days.

Wish you good health

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor